# SDR SWAA2023100904643

- Difficulty date: September 26, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 56,771 hours, 34,020 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT A24-14 LH WING I/B L/E. LEADING EDGE / PANEL SUPPORT ANGLE CRACKED AT FORWARD LOWER CORNER FOR PANEL 195AL.<[01] REMOVED CRACKED SUPPORT ANGLE IAW SRM 51-40-02-0G-0.;[02] LOCATED AND DRILLED NEW SUPPORT ANGLE IAW SRM 51-40-05-0G-0 AND BOEING DWG# 116A3110 REV:B.;[03] VERIFIED STEP 2  OK TO INSTALL;[04] STARTED INSTALLING NEW SUPPORT ANGLE IAW SRM 51-40-02-0G-0 AND BOEING DWG# 116A3110 REV:B.;[05] VERIFIED STEP 4;[06] COMPLETED INSTALL OF NEW SUPPORT ANGLE ON L/H WING I/B LEADING EDGE FOR PANEL 195AL IAW SRM 51-40-02-0G-0 AND BOEING DWG# 116A3010 AND 116A3110.;[07] VERIFIED STEP 6 AUDIT CW
